Question

I experienced permanent high sensation after quitting risperdal such as any thing touch me can cause pain. And push to take it back to reduce this effect. Did any one have similar case and how to deal with in without pills?

Answer

Thanks for writing. Risperdal (generic Risperidone) is a second-generation (or atypical) antipsychotic medication. It is prescribed to treat symptoms of schizophrenia and bipolar disorder. Because Risperdal has many potential drug interactions it is important that you speak with your healthcare provider about all possible complications.

It is also extremely important that you don't stop taking this medication without consulting with your doctor. You don't say why you stopped taking the medication but many people begin to feel better and stop the drug. This will only cause the symptoms to return.

While I have never heard of increased sensitivity to pain as a symptom of stopping Risperdal there are withdrawal symptoms such as dizziness, nausea, sleepiness, and the return of symptoms of schizophrenia. Taking the drug can has some unpleasant side effects which may have pushed you toward stopping. Your doctor can help you treat those side effects so you can continue to take this medication.

Best wishes, David